# SDR SWIA200413433

- Difficulty date: June 11, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 9,917 hours, 7,955 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD CRACKED ON TAXI IN.  REMOVED AND REPLACED THE PILOT'S WINDSHIELD IAW CRJ 200 MM 56-00-00, 56-11-01, 56-12-01.  P/N OFF  NP-139321-1, S/N OFF  97007H5138.
